Prosinus® film-coated tablets

Prosinus® film-coated tablets

Short description

It treats symptoms of cold and flu and eases the blocked nose!

Advantages

Paracetamol is used to relieve low to moderate pain and in febrile conditions. Pseudoephedrine has efficacy as a nasal decongestant.

Composition

Each film-coated tablet contains paracetamol 500 mg and pseudoephedrine hydrochloride 30 mg. Also contains: core-cellulose microcrystalline PH 102, polivinylpyrrolidone K30, sodium starch glycolate type A, talc, corn starch, silica colloidal anhydrous, magnesium stearate; film coating- Opadry II white 85F18422, polyvinyl alcohol, partially hydrolysed, titanium dioxide (E171), macrogol/PEG 3350, talc.

Indications

Prosinus® film-coated tablets is used for the symptomatic treatment of mild to moderate pain (e.g. headache, sore throat, sinus pain), fever, nasal congestion and runny nose.

Dosage and administration

Adults (including the elderly) and adolescents over 12 years: the recommended dose is 2 tablets up to 3 times daily, every 4 hours as needed, for symptoms alleviating. Do not take more than 6 tablets (3 doses) in 24 hours.

Recommendations

Read the package leaflet before use.
Keep out of the sight and reach of children.
Store below 25°C, in the original package.
Do not use after the expiry date, which is stated on the package.

Domeniul de utilizare

Dezinfectia igienica a mainilor pentru utilizatori profesionali si populatie.
Actiune bactericida, levuricida si virucida pe virusurile incapsulate, inclusiv Coronavirus 229E, dupa un timp de contact de 60 secunde.

Indicatii si mod de administrare

Se aplică 2 ml gel și se masează până la pătrunderea în piele.

Prescription

Without medical prescription.

Presentation

Cardboard box with two PVC/Al blisters, with 6 film-coated tablets each. Cardboard box with two PVC/Al blisters, with 10 film-coated tablets each.